BibTeX record journals/siamdm/CoffmanCGJSWY00

download as .bib file

@article{DBLP:journals/siamdm/CoffmanCGJSWY00,
  author    = {Edward G. Coffman Jr. and
               Costas Courcoubetis and
               M. R. Garey and
               David S. Johnson and
               Peter W. Shor and
               Richard R. Weber and
               Mihalis Yannakakis},
  title     = {Bin Packing with Discrete Item Sizes, Part {I:} Perfect Packing Theorems
               and the Average Case Behavior of Optimal Packings},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {13},
  number    = {3},
  pages     = {384--402},
  year      = {2000},
  url       = {http://dx.doi.org/10.1137/S0895480197325936},
  doi       = {10.1137/S0895480197325936},
  timestamp = {Tue, 01 Feb 2011 14:02:00 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamdm/CoffmanCGJSWY00},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}